Journal of Pharmacology and Pharmacotherapeutics

CASE REPORT
Year
: 2015  |  Volume : 6  |  Issue : 2  |  Page : 107--109

Telmisartan aggravates pustular psoriasis


Subramaniam Keerthi, Murugaiyan Rangaraj, Kaliaperumal Karthikeyan 
 Department of Dermatology, Venereology and Leprology, Sri Manakula Vinayagar Medical College and Hospital, Puduchery, India

Correspondence Address:
Kaliaperumal Karthikeyan
Department of Dermatology, Venereology and Leprology, Sri Manakula Vinayagar Medical College and Hospital, Puduchery, Kalitheerthalkuppam, Madagadipet, Pondicherry
India

Pustular psoriasis is characterized by abrupt onset of macroscopic pustules associated with erythema and symptoms of burning pain and constitutional symptoms. There are several precipitating factors, both physiological such as pregnancy and routinely prescribed drugs like antihypertensives, antifungals, corticosteroids and progesterone. We present a case of a 50-year-old male patient with pustular psoriasis, well controlled on oral methotrexate, who presented with sudden exacerbation of pustular psoriasis following the use of telmisartan. This case is presented due to the absence of prior reports of telmisartan aggravating pustular psoriasis.


How to cite this article:
Keerthi S, Rangaraj M, Karthikeyan K. Telmisartan aggravates pustular psoriasis.J Pharmacol Pharmacother 2015;6:107-109


How to cite this URL:
Keerthi S, Rangaraj M, Karthikeyan K. Telmisartan aggravates pustular psoriasis. J Pharmacol Pharmacother [serial online] 2015 [cited 2020 Apr 10 ];6:107-109
Available from: http://www.jpharmacol.com/article.asp?issn=0976-500X;year=2015;volume=6;issue=2;spage=107;epage=109;aulast=Keerthi;type=0